We are interested on what you have to say about prednisone!
yes,it would effect you.i haven't been on prednisone for a while now,but i remember being tired during the day with little energy,and being wide awake and restless at night.i would usually stay up watching movies or t.v.unfortunantly i don't know how to fix it.i would also like to warn you about prednisone.i was on different doses at different times,but the last time i was on it,i was on it for some time.i caution you on the side effects of prednisone.your face wil swell so it looks as round as a basket ball.you'll have cravings for foods at all times of the day and night.you'll be restless and tired and energized and anxious.there are a few other things that i would like to share with you that are more personal but important.if you would like to talk to me and learn these,please reply.please reply.being a female i think you'll want to know these things.
26 year old female diagnosed with severe Crohn's in Sept. 2007-suspected that I've had it for at least 3 yrs; diagnosed with anemia Aug. 2007. Currently taking Pentasa 500mg/8x daily; Entocort 3mg/3x daily; Percocet/Ultram for pain; Protonix 40mg---was on Flagyl/Cipro for two weeks,(a few weeks ago), was supposed to be on it for three weeks but the cramping and diarrhea it caused made me stop
Now on Prednisone 40mg, stopped Entocort while on pred.
Ferrous Sulfate 325mg/daily for anemia